Skip to Content

Join the 'Hearing' group to help and get support from people like you.

Hearing Questions

 Clear

We found 46 questions associated with the 'Hearing' topic.

I've had an ear infection for about a week. It's better but how long will it take for ear to open?

Posted 14 Jun 2017 by sjkkillian 0 answers

Last Saturday night (June 3rd) I developed a very bad earache to the point where I went to the doctors that Sunday. The earache came with some draining, ringing in the ear, and hearing loss. The doctor said I had a hole in my ear and that my ear was infected. She gave me some medication to take ...

Can taking prednisone 60mg / day after a Steroid Medidose pack make you very ill?

Posted 12 days ago by ShibumiKats 0 answers

I'm 50 yr old female, 5'2, 128lbs with sudden 100% hearing loss in the left ear, the day before Thanksgiving. After going to an urgent care and incorrectly being diagnosed with "fluid behind the ear" I was given a normal six-day steroid pack and told to take Sudafed which I did ...

Does fluorouracil 5% cream damage hearing aids if it gets on them?

Posted 25 Nov 2017 by rikthompson1959 0 answers

I am applying fluorouracil 5% cream to my ears to treat skin cancer. I wear hearing aids. Does anyone know if it can damage them?

Get at least three headaches a week and my hearing in my left ear as well?

Posted 19 Sep 2017 by adam1352 1 answer

I seem to get at least three headaches a week which reduce the hearing and make me feel sick. Only started about a month ago.

Plan B - Do no side affects mean the pill did not work?

Posted 25 Aug 2017 by enyapagano 1 answer

I took Plan B less than 24 hours after. Probably 11-15 hours after. Now I keep hearing from friends and reviews there are some side effects, however, I have felt none and now I'm nervous this is not working! If anyone has had a similar experience or has any information they can share that ...

Severe side effect after gentamicin: hear loss, hearing loss, bruising, lover back pain at night?

Posted 3 Aug 2017 by ritaoc 1 answer

... time. Possible treatment please help

Hepatitis B Adult Vaccine - How long would someone expect to have the side effects for? I am?

Posted 10 Aug 2017 by njgillette 0 answers

... particularly interested in ... hearing issues, fullness in the ear, ringing in the ears. My symptoms came on a few days after my second shot, off and on to the point now 3 weeks later, its like I'm hearing underwater

Is it possible to experience muscle and joint pains weeks after ending a 10 day 1000mg a day course?

Posted 6 Aug 2017 by Agyemis 0 answers

I self medicated after an infection and during the period was hearing popping sound in my knees. Almost seven weeks after, I still hear this sounds but feel pain as well in the knees and elbows. Also I feel weakness in my upper arm muscles and shoulders. I took ciprofloxacin for 10 days a 1000mg a ...

Anyone experience hearing loss while using latanoprost?

Posted 22 Jun 2017 by teedi 0 answers

Latanoprost works very well controlling my glaucoma and it is not listed as ototoxic, nor is hearing loss listed as one of its side effects, however I've noticed a hearing loss in the year that I've been using it.

I was told I had tinnitus 8 yrs ago. It is in the form of hearing my voice and my heart beat all the

Posted 28 Mar 2017 by EKW65 0 answers

... time. Sometimes my voice is so loud in my head I do not want to talk. I do not get noises in the ear. Non of the specialists or Doctors seem to know what it is. My hearing they tell me is OK! as I have had tests. I would love to know exactly what this is and what has caused it.This started with ...

I wanted to know who had trouble with their hearing on Otezla?

Posted 25 Jan 2017 by pl1819 0 answers

I read one of the patients review stating they almost lost their hearing. I would like to know more about that because I'm in the same situation. I didn't connect it to otezla, this is why I would like to hear more. The hearing loss came on so quickly with ringing and echoing in the ear, ...

How can I increase bloodflow to my inner ear?

Posted 18 Nov 2016 by Unity 202b 1 answer

my ear shows no damage and yet I am still hearing impaired after a sepsis infection doctors say I may not be receiving proper blood flow to my inner ear. help me restore blood flow to my inner ear

Hearing loss and vision loss as side effects with Levitra?

Posted 1 Nov 2016 by shittyadvise 0 answers

What is the latest update on the possible side effects like hearing loss or vision loss? How big is the chance to get those effects?

Page 1 2 3 4 Next

Ask a Question

Search this Group